JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PAIRWISE FUZZY REGULAR VOLTERRA SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PAIRWISE FUZZY REGULAR VOLTERRA SPACES
THANGARAJ, G.; CHANDIRAN, V.;
 
 Abstract
In this paper the concepts of pairwise fuzzy regular Volterra spaces and pairwise fuzzy weakly regular Volterra spaces are introduced. Several characterizations of pairwise fuzzy regular Volterra spaces and pair-wise fuzzy weakly regular Volterra spaces are investigated.
 Keywords
Pairwise fuzzy dense;pairwise fuzzy nowhere dense;pairwise fuzzy Fσ-set;pairwise fuzzy Gδ-set;pairwise fuzzy strongly irresolvable space;pairwise fuzzy Volterra space;pairwise fuzzy weakly Volterra space;
 Language
English
 Cited by
 References
1.
K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl. 82 (1981), 14-32. crossref(new window)

2.
G. Balasubramanian, On extensions of fuzzy topologies, Kybernetika 28 (1992), 239-244.

3.
Biljana Krsteska, Fuzzy pairwise almost strong precontinuity, Kragujevac J. Math. 28 (2005), 193-206.

4.
C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

5.
David Gauld and Zbigniew Piotrowski, On Volterra spaces, Far East J. Math. Sci. 1 (1993), 209-214. MR 94k:54070.

6.
David Gauld, Sina Greenwood and Zbigniew Piotrowski, On Volterra spaces-II, Ann. New York Acad. Sci. 806 (1996), 169-173. MR 97m:54052. crossref(new window)

7.
David Gauld, Sina Greenwood and Zbigniew Piotrowski, On Volterra spaces-III, Topological Operations, Topology Proc. 23 (1998), 167-182.

8.
Jiling Cao and David Gauld, Volterra spaces revisited, J. Aust. Math. Soc. 79 (2005), 61-76. crossref(new window)

9.
A. Kandil, Biproximities and fuzzy bitopological spaces, Simen Stevin 63 (1989), 45-66.

10.
S.S. Thakur and Annamma Philip, β-open, β-continuous mappings in fuzzy bitopological spaces, Bull. Greek Math. Soc. 36 (1995), 103-111.

11.
G. Thangaraj, On pairwise fuzzy resolvable and fuzzy irresolvable spaces, Bull. Cal. Math. Soc. 102 (2010), 59-68.

12.
G. Thangaraj and V. Chandiran, On pairwise fuzzy Volterra spaces, Ann. Fuzzy Math. Inform. 6 (2014), 1005-1012.

13.
G. Thangaraj and V. Chandiran, A note on pairwise fuzzy Volterra spaces, Ann. Fuzzy Math. Inform. 9 (2015), 365-372.

14.
G. Thangaraj and V. Chandiran, A short note on pairwise fuzzy Volterra spaces, Scientia Magna 10 (2014).

15.
G. Thangaraj and S. Sethuraman, On pairwise fuzzy Baire bitopological spaces, Gen. Math. Notes 20 (2014), 12-21.

16.
G. Thangaraj and S. Sethuraman, A note on pairwise fuzzy Baire spaces, Ann. Fuzzy Math. Inform. 8 (2014), 729-737.

17.
G. Thangaraj and S. Sethuraman, Some remarks on pairwise fuzzy Baire spaces, (To appear in Ann. Fuzzy Math. Inform.)

18.
G. Thangaraj and S. Soundararajan, On fuzzy Volterra spaces, J. Fuzzy Math. 21 (2013), 895-904.

19.
G. Thangaraj and A. Vinothkumar, On pairwise fuzzy σ-Baire spaces, (To appear in Ann. Fuzzy Math. Inform.)

20.
L.A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)